# SDR ASAA2023051243387

- Difficulty date: May 12, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,616 hours, 8,676 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 27,765 hours, 8,724 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Engine
- Part time: 27,765 hours, 8,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #1 ENG INLET AND FAN BLADES- DETAILED INSPECTION. FOUND 10 EACH NUT PLATES ON O/B FAN FRAME CASE THAT HAVE CORROSION UNDER THEM THAT IS ON THE FAN FRAME CASE. ALL LOCATIONS ARE FOR THE FWD FASTENERS OF THE AFT O/B ACOUSTICAL PANELS. 1 EA #4 PANEL, 3 EA #5 PANEL, 2 EA #9 PANEL, 3 EA #10 PANEL, 1 EA #11 PANEL. NO CRACKS FOUND IN FAN FRAME CASE. GROUNDED - YES. REMOVED NUTPLATE ON #1 ENGINE FAN FRAME CASE @ 11 O'CLOCK POS. REF B737-900 SRM 54-40-02. CORROSION FOUND AT THIS LOCATION ON FAN FRAME CASE, NOT ALLOWED AT THIS LOCATION PER B737-900 AMM 72-23-05-700-801-F00. REMOVED #1 ENGINE ESN # 862-676 FOR OFF WING NUT PLATES REPAIR. REF W/O # 1954058 T/C # 78471000. DEFECT TRANSFERRED TO SHOP W/O # 1955856.
